# SDR AALA201708219043

- Difficulty date: August 17, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug MD 83
- Aircraft serial: 53621
- Aircraft time: 48,733 hours, 24,502 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 320115
- Part serial: 26685
- Condition: Faulty
- Location: Rt Engine
- Part time: 55,856 hours, 23,957 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED.  RIGHT ENGINE VALVE ALERT LIGHT ILLUMINATED DURING TAKE-OFF.  ABORTED TAKE OFF AT APPROXIMATELY 60 KNOTS.  REMOVED AND REPLACED 3 RIGHT ENGINE ANTI-ICE VALVES PER AMM 75-10-01.  OPERATIONAL AND LEAK CHECK GOOD.  SEE ALSO AALA201708219041 AND AALA201708219044
